MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB215
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: unknown.Event description: the event date is unknown.The contact person was not personally involved in the incident.Found the product on his desk when he returned from vacation with a handwritten note that the product had self-activated during use.The contact person did not know who was involved in the incident.He also did not know the date of the event, but would try to find this out.The product itself and the packaging for the instrument have been saved and can be sent back to applied for investigation.Patient status: no patient injury was indicated.Intervention: unknown.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Functional testing and visual inspection was performed on the event unit.However, the complainant¿s experience of unintended rf activation could not be replicated or confirmed as the event unit met current specifications.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.Correction performed to section e2 to update initial reporter information.
 
Event or Problem Description
Procedure performed: unknown.Event description: the event date is unknown.The contact person was not personally involved in the incident.Found the product on his desk when he returned from vacation with a handwritten note that the product had self-activated during use.The contact person did not know who was involved in the incident.He also did not know the date of the event but would try to find this out.The product itself and the packaging for the instrument have been saved and can be sent back to applied for investigation.Applied medical rep's response received via email on 2sep25: i have spoken to the contact person several times without him having further information regarding the case (he finds it very difficult to find out who was present during the incident as this happened while he was on holiday).Patient status: no patient injury was indicated.Intervention: unknown.

Brand Name
VOYANT® MARYLAND FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22923889
Report Number2027111-2025-00734
Device Sequence Number13319602
Product Code GEI
UDI-Device Identifier00607915139353
UDI-Public(01)00607915139353
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB215
Device Catalogue Number101477727
Device Lot Number1541404
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown